# SDR SWIA200413363

- Difficulty date: May 31, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 29,876 hours, 36,683 cycles
- Engine: Pwa PW118
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PARTIAL POWER LOSS ON LEFT ENG.  FUEL FLOW AROUND 70, TORQUE SHOWING 0 AND REDUCED T6, NP NH AND NL VALUES.  NO MAP LIGHTS.  REMOVED LEFT HMU AND INSTALLED A SERVICEABLE UNIT, IAW MM 73-21-00 AND RII CARD 73-301.  OPS CHECKS GOOD.
